Alert archive / Oregon / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Medford, OR
NWS Medford, OR issued this severe thunderstorm warning at Mar 13, 2011, 2:27 PM PDT for 5 counties in Oregon; Siskiyou County, California. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2011, 2:27 PM PDT (21:27 UTC)
- Expired
- Mar 13, 2011, 2:52 PM PDT
- In force
- 25 min
- Issued by
- NWS Medford, OR
- Area
- Storm-based polygon
Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR
The radar
The Medford radar (KMAX), 75 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS56 KMFR 132127
SVRMFR
CAC093-ORC011-015-019-029-033-132230-
/O.NEW.KMFR.SV.W.0001.110313T2127Z-110313T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
227 PM PDT SUN MAR 13 2011
THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SISKIYOU COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITY OF HAPPY CAMP...
EASTERN COOS COUNTY IN SOUTHWEST OREGON...
SOUTHEASTERN CURRY COUNTY IN SOUTHWEST OREGON...
WESTERN DOUGLAS COUNTY IN SOUTHWEST OREGON...
THIS INCLUDES THE CITIES OF...SUTHERLIN...ROSEBURG...
WESTERN JACKSON COUNTY IN SOUTHWEST OREGON...
JOSEPHINE COUNTY IN SOUTHWEST OREGON...
THIS INCLUDES THE CITIES OF...GRANTS PASS...CAVE JUNCTION...
* UNTIL 330 PM PDT
* AT 200 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF SCOTTSBURG TO TAKILMA...OR
ALONG A LINE EXTENDING FROM 21 MILES EAST OF REEDSPORT TO 9 MILES
SOUTH OF CAVE JUNCTION...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLD
HILL AND RUCH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED NEAR ROSEBURG WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS!
&&
LAT...LON 4393 12362 4378 12333 4377 12312 4103 12293
4106 12321 4118 12342 4137 12349 4137 12365
4148 12362 4159 12371 4182 12370 4191 12355
4199 12354 4199 12398 4390 12392 4395 12382
TIME...MOT...LOC 2125Z 260DEG 59KT 4368 12315 4211 12308
$$
JRS1 follow-up statement
886
WWUS56 KMFR 132152
SVSMFR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
252 PM PDT SUN MAR 13 2011
CAC093-ORC011-015-019-029-033-132158-
/O.CAN.KMFR.SV.W.0001.000000T0000Z-110313T2230Z/
SISKIYOU CA-JACKSON OR-JOSEPHINE OR-CURRY OR-DOUGLAS OR-COOS OR-
252 PM PDT SUN MAR 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COOS...WESTERN
DOUGLAS...SOUTHEASTERN CURRY...JOSEPHINE...WESTERN JACKSON AND
WESTERN SISKIYOU COUNTIES IS CANCELLED...
THIS WARNING HAS BEEN REPLACED BY A NEW WARNING THAT COVERS AREAS
FARTHER EAST. THE THUNDERSTORMS HAVE MOVED TO THE EAST OF COOS AND
CURRY COUNTIES...SO THOSE AREAS ARE NOT IN THE NEW WARNING. SISKIYOU
COUNTY HAS ALSO BEEN REMOVED FROM THE NEW WARNING.
DOUGLAS...JOSEPHINE...JACKSON...AND WESTERN KLAMATH COUNTIES ARE
INCLUDED IN THE NEW WARNING.
LAT...LON 4393 12362 4378 12333 4377 12312 4103 12293
4106 12321 4118 12342 4137 12349 4137 12365
4148 12362 4159 12371 4182 12370 4191 12355
4199 12354 4199 12398 4390 12392 4395 12382
TIME...MOT...LOC 2148Z 260DEG 59KT -2147483648 -2147483648
-2147483648 -2147483648
$$
JRSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 1:02 PM PDT, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 13, 1:02 PM PDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
102 PM PDT SUN MAR 13 2011
.DISCUSSION...13/12Z NAM/GFS IN..
THE MAIN EVENT FOR THE NEXT WEEK IS NOW IN PROGRESS. A STRONG
SHORT WAVE ROTATING AROUND AN OFFSHORE LONGWAVE TROUGH WILL MOVE
ONSHORE THIS AFTERNOON AND EVENING. THE ASSOCIATED FRONT WILL MOVE
ONSHORE THIS AFTERNOON AND THROUGH THE REST OF THE CWA LATE THIS
AFTERNOON THROUGH TONIGHT.
STRONG WINDS ARE THE MAIN IMPACT OF THIS SYSTEM. HIGH WIND
WARNINGS AND WIND ADVISORIES ARE UP OVER MOST OF THE MEDFORD
CWA...THE EXCEPTION BEING THE INLAND UMPQUA BASIN. A SPECIAL
MARINE WARNING IS IN EFFECT FOR FAST-MOVING ORGANIZED CONVECTION
OFFSHORE. A SECONDARY IMPACT IS SNOW AND BLOWING SNOW...PRIMARILY
IN THE MOUNT SHASTA AREA WITH SNOW LEVELS AROUND 4500 FEET. A
WINTER WEATHER ADVISORY IS IN EFFECT FOR THAT AREA. ELSEWHERE SNOW
LEVELS WILL BE IN THE 5500 TO 6500 FOOT RANGE...LOWERING TO 3000
TO 3500 FEET TONIGHT BEHIND THE FRONT.
ONCE THAT SYSTEM MOVES THROUGH...THE OFFSHORE TROUGH WILL CONTINUE
TO EJECT SHORT WAVES TOWARD THE COAST THROUGH WEDNESDAY...BUT NONE
OF THEM WILL BE AS STRONG AS TODAY'S SYSTEM. THE NEXT SIGNIFICANT
SHORT WAVE WILL MOVE ONSHORE TUESDAY AFTERNOON AND EVENING...
PUSHING THE SURFACE FRONT ONSHORE AHEAD OF IT TUESDAY MORNING. THE
MAIN IMPACT OF THIS SYSTEM WILL BE PRECIPITATION...NOT THAT THE
PRECIPITATION WILL BE ALL THAT GREAT...BUT THE WINDS WILL BE A LOT
LIGHTER. SNOW LEVELS WILL RISE BACK UP TO 4000 TO 5000 FEET AHEAD
OF THE FRONT.
SEVERAL MORE SHORT WAVES WILL FOLLOW TUESDAY NIGHT INTO THURSDAY
MORNING...KEEPING THE CWA WET...ESPECIALLY ALONG THE COAST AND
COAST RANGE. WET ENOUGH SUCH THAT MAINSTEM FLOODING ON SOME
COASTAL RIVERS...PRIMARILY THE COQUILLE...MAY BECOME A PROBLEM BY
THURSDAY. SNOW LEVELS WILL FALL BACK DOWN TO THE 3000 TO 4000 FOOT
RANGE WEDNESDAY.
THE PROGRESSIVE PATTERN WILL CHANGE THURSDAY TO A MORE AMPLIFIED
SLOWER OR NON-PROGRESSIVE PATTERN. THE LONG WAVE TROUGH WILL
APPROACH THE COAST THURSDAY AND IT WILL SHEAR AS IT DOES
SO...FORMING A CUTOFF LOW SOMEWHERE NEAR THE WEST COAST. THIS IS
WHERE THE FORECAST BECOMES A LOT MURKIER. THE MODELS HAVE BEEN ALL
OVER THE PLACE AS FAR AS THE LOCATION OF THIS CUTOFF WITH LOTS OF
DIFFERENCES BETWEEN MODELS AND RUN-TO-RUN VARIABILITY WITHIN THE
SAME MODEL. OBVIOUSLY THE LOCATION OF THE CUTOFF IS PRETTY
CRITICAL TO THE FORECAST SO CONFIDENCE IN THE FORECAST BECOMES LOW
FROM THURSDAY OUT THROUGH NEXT WEEKEND.
&&
.AVIATION...THE MAIN AVIATION IMPACT TODAY WILL BE WINDS...JUST
ABOUT THE WHOLE AREA WILL SEE STRONG WINDS WITH AREAS OF LOW LEVEL
WIND SHEAR OVER THE VALLEYS WHERE THE STRONG WINDS DON'T SURFACE.
AIRPORT WEATHER WARNINGS ARE IN EFFECT FOR WINDS AT KMFR AND KLMT.
AS FAR AS SKIES AND VISIBILITIES GO...AREAS OF IFR CIGS/VSBYS NEAR
THE MOUNT SHASTA AREA THROUGH TONIGHT WITH HIGHER TERRAIN
OBSCURED...OTHERWISE AREAS OF MVFR CIGS FROM THE CASCADES WEST
THROUGH TONIGHT. THE EAST SIDE WILL REMAIN MOSTLY VFR ALTHOUGH
SOME LOCAL MVFR CIGS MAY DEVELOP.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
ORZ029>031.
HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ021-022.
HIGH SURF ADVISORY UNTIL 5 PM PDT MONDAY FOR ORZ021-022.
HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING ABOVE 5000 FEET
FOR ORZ027-028.
WIND ADVISORY UNTIL 9 PM PDT THIS EVENING FOR ORZ024-026.
WIND ADVISORY UNTIL 5 AM PDT MONDAY BELOW 5000 FEET FOR
ORZ029>031.
CA...HIGH WIND WARNING UNTIL 5 AM PDT MONDAY ABOVE 5000 FEET FOR
CAZ083>085.
WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 4500
FEET FOR CAZ082-083.
HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ081.
WIND ADVISORY UNTIL 5 AM PDT MONDAY BELOW 5000 FEET FOR
CAZ083>085.
PZ...STORM WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ350-356.
HAZARDOUS SEAS WARNING UNTIL 4 PM PDT TUESDAY FOR
PZZ350-356-370-376.
STORM WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR PZZ370-376.
15/17/05Hazardous weather outlook, Mar 13, 6:06 AM PDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 606 AM PDT SUN MAR 13 2011 CAZ084-085-ORZ029>031-140200- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING HAS BEEN ISSUED FOR ELEVATIONS ABOVE 5000 FEET FROM 11 AM PDT THIS MORNING THROUGH 5 AM PDT MONDAY. A WIND ADVISORY HAS BEEN ISSUED FOR ELEVATIONS BELOW 5000 FEET FROM 11 AM PDT THIS MORNING UNTIL 5 AM PDT MONDAY. PLEASE SEE LATEST WARNING AND ADVISORY MESSAGES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WIND ADVISORY AND HIGH WIND WARNING CONTINUE UNTIL 5 AM PDT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-ORZ021-022-140200- CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST- CURRY COUNTY COAST- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE 11 AM PDT THROUGH 11 PM PDT SUNDAY. PLEASE SEE LATEST WARNING MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-140200- SOUTH CENTRAL SISKIYOU COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500 FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. PLEASE SEE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-140200- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500 FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. A HIGH WIND WARNING IS ALSO IN EFFECT FOR AREAS ABOVE 5000 FEET FROM 11 AM PDT THIS MORNING UNTIL 5 AM PDT MONDAY. A WIND ADVISORY IS IN EFFECT FOR THE SAME TIME FRAME FOR AREAS BELOW 5000 FEET. PLEASE SEE LATESTWARNING AND ADVISORY MESSAGES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HIGH WIND WARNING AND WIND ADVISORY REMAIN IN EFFECT UNTIL 5 AM PDT MONDAY. NO OTHER SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-140200- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE FOR AREAS ABOVE 5000 FEET FROM 11 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. PLEASE SEE WARNING MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-026-140200- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY HAS BEEN ISSUED EFFECTIVE 1 PM PDT THIS AFTERNOON UNTIL 9 PM PDT TONIGHT. PLEASE SEE LATEST ADVISORY MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OTTENWELLER
In the hours before
Local storm report, Mar 13, 1:28 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
128 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND GST BROOKINGS 42.06N 124.29W
03/13/2011 E40 MPH CURRY OR PUBLIC
CLOUD TO GROUND AND CLOUD TO AIR OBSERVED NORTHWEST
THROUGH NORTH OF BROOKINGS.
&&
BUNKERLocal storm report, Mar 13, 1:37 PM PDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
137 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL 4 NNW BROOKINGS 42.11N 124.33W
03/13/2011 E0.25 INCH CURRY OR TRAINED SPOTTER
25 MPH TO 40 MPH ESTIMATED GUSTS...
&&
BUNKERLocal storm report, Mar 13, 1:58 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
158 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND GST 2 SSE COOS BAY 43.36N 124.22W
03/13/2011 E33 MPH COOS OR TRAINED SPOTTER
ESTIMATED MICROBURST OCCURED...REPORTED SOME TREES AND
POWERLINES ARE DOWN...SOME HAIL OBSERVED...
&&
BUNKERLocal storm report, Mar 13, 2:22 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
222 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM NON-TSTM WND GST 1 WNW ROSEBURG 43.22N 123.38W
03/13/2011 M60 MPH DOUGLAS OR TRAINED SPOTTER
POURING RAIN...HAIL...ROOF SHINGLES BLOWING OFF
&&
BUNKERLocal storm report, Mar 13, 2:24 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
224 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL ROSEBURG 43.22N 123.36W
03/13/2011 E0.25 INCH DOUGLAS OR PUBLIC
ESTIMATED 30 MPH WIND GUSTS
&&
BUNKERLocal storm report, Mar 13, 2:25 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM NON-TSTM WND GST 2 N ROSEBURG 43.25N 123.36W
03/13/2011 E50 MPH DOUGLAS OR TRAINED SPOTTER
SHINGLES BLOWING OFF SOME ROOFS...
&&
BUNKERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:33 AM PDT | Storm Warning | MFR | 13 hr | |
| Mar 13, 4:18 AM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 8 hr |
| Mar 13, 12:24 PM PDT | Special Marine Warning | MFR | 36 min | |
| Mar 13, 12:29 PM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 39 hr |
| Mar 13, 1:09 PM PDT | Special Marine Warning | MFR | 36 min | |
| Mar 13, 2:46 PM PDT | Severe Thunderstorm Warning | MFR | Douglas, Jackson, Josephine, Klamath | 29 min |
| Mar 13, 4:58 PM PDT | Small Craft Advisory for Winds | MFR | 28 hr |
Nearby
Severe Thunderstorm Warnings in Oregon, 2011Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.